MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 SUMMIT BASIC CEMENTED SZ 5; HIP FEMORAL STEM/SLEEVE

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 SUMMIT BASIC CEMENTED SZ 5; HIP FEMORAL STEM/SLEEVE
Catalog Number 157006110
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the stem.Loosening occured at implant to cement interface.Depuy cement was used.
 
Additional Manufacturer Narrative
The patient was revised to address loosening of the stem.Loosening occured at implant to cement interface.Depuy cement was used.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BASIC CEMENTED SZ 5
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604
no.299 changyang st
suzhou industrial park
suzhou 21512 -6
CH  21512-6
MDR Report Key6846216
Report Number1818910-2017-24128
Device Sequence Number1141325
Product Code JDI
UDI-Device Identifier10603295059783
UDI-Public10603295059783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157006110
Device Lot NumberD15100641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR